# SDR CA110711004

- Difficulty date: June 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD, SINGLE ENGINE, DURING CLIMB, THE ENGINE TORQUE INCREASED UNCOMMANDED TO APPROXIMATELY 52.2 PSI.  THE PILOT REPORTED NO PLA RESPONSE AND SUBSEQUENTLY SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL EMERGENCY DEAD-STICK LANDING AT POINT OF DEPARTURE.  FDR WAS DOWNLOADED AND CURRENTLY UNDER REVIEW.
